# SDR CALA2017012000136

- Difficulty date: January 19, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737-7
- Aircraft serial: 29047
- Aircraft time: 55,605 hours, 22,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ASSOCIATED WITH BATTERY PACK M1675 WILL NOT STAY ILLUMINATED. REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY AT M1675 IAW AMM 33-51-06-960-805, 33-51-06-960-806, AND WDM 33-51-12 . OPS CHECK GOOD IAW AMM 33-51-06-960-806.
